# SDR 2001UALA01650

- Difficulty date: August 7, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 28,195 hours, 9,558 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 1 ENG STALLED DURING DECELERATION TEST AFTER FMU REPLACEMENT.  STABLIZED AT IDLE FOR 10 MIN.  ENG STALLED ON SECOND ATTEMPT AT APPROX 80 PERCENT N1 ON DECELERATION.
